# SDR C77A20150922003

- Difficulty date: September 22, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 21,481 hours, 12,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013939001
- Condition: Corroded
- Location: Fuselage
- Part time: 21,481 hours, 12,356 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE, MAIN CABIN RT FLOOR PANEL SUPPORT PN 170-13939-001, AT FRAME 14, Y=711.2 HAS CORROSION, LD04.  WITH 100% MAT LOSS DIMENSION OF CORRODED AREA L=1.0", W=7".  REMOVED FWD FUSELAGE MAIN CABIN RT FLOOR PANEL SUPPORT PN 13939-001, AT FRAME 14, Y=711.2 IAW SRM 51-41-01 PARA 4 FIG 1.  POSITIONED & DRILLED FLOOR SUPPORT PN 170-13939, BN 0002842468 ON FWD FUSELAGE MAIN CABIN RT FLOOR IAW DWG 170-00800-503 & SRM 51-40-02.  INSTALLED FLOOR PANEL SUPPORT ON FWD FUSELAGE MAIN CABIN RT FRAME 14, Y=711.2 IAW DWG 170-00822-503 & SRM 51-41-02.  ACCOMPLISHED PERMANENT REPAIR BY REPLACEMENT OF FWD FUSELAGE MAIN CABIN RT FLOOR PANEL SUPPORT PN 170-13939-001, AT FRAME 14, Y=711.2 IAW EO E175-5300-122 REV 1, CONT ON SUPPLEMENT 66192.  SUPPLEMENT VOIDED.
